Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 239, NWS Topeka, KS

July 26, 2008Geary County, Morris County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jul 26, 2008, 4:33 PM CDT for Geary County, Morris County, Wabaunsee County, Kansas. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2008, 4:33 PM CDT (21:33 UTC)
Expired
Jul 26, 2008, 5:15 PM CDT
In force
42 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Geary County, KS, Morris County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 23 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 4:34 PM CDTHAIL 2.5Alta Vista, KS
Jul 26, 4:35 PM CDTHAIL 1.75Alta Vista, KS
Jul 26, 4:45 PM CDTHAIL 2.75Alta Vista, KS
Jul 26, 5:00 PM CDTHAIL 1.756 Ese Alta Vista, KSHAIL HAD ENDED AS OF 1705 CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 2:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1702 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 262133
SVRTOP
KSC061-127-197-262215-
/O.NEW.KTOP.SV.W.0239.080726T2133Z-080726T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
433 PM CDT SAT JUL 26 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  NORTHEASTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
  SOUTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 515 PM CDT

* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ALTA VISTA...OR 21 MILES SOUTHEAST OF JUNCTION CITY...MOVING
  SOUTHEAST AT 19 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN MORRIS AND SOUTHWESTERN
  WABAUNSEE COUNTIES...

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3887 9658 3894 9653 3887 9613 3874 9619
      3873 9630 3873 9635
TIME...MOT...LOC 2133Z 298DEG 16KT 3887 9647

$$

BLAIR
4 follow-up statements
000 
WWUS53 KTOP 262135
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
435 PM CDT SAT JUL 26 2008

KSC061-127-197-262215-
/O.CON.KTOP.SV.W.0239.000000T0000Z-080726T2215Z/
GEARY-WABAUNSEE-MORRIS-
435 PM CDT SAT JUL 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN MORRIS...SOUTHWESTERN WABAUNSEE AND SOUTHEASTERN
GEARY COUNTIES...

AT 434 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE.  
THIS STORM WAS LOCATED NEAR ALTA VISTA...OR 23 MILES SOUTHEAST OF 
JUNCTION CITY...MOVING SOUTHEAST AT 18 MPH.

LOCATIONS IMPACTED INCLUDE...
ALTA VISTA AND RURAL AREAS OF NORTHEASTERN MORRIS AND SOUTHWESTERN 
WABAUNSEE COUNTIES...

LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3887 9658 3894 9653 3887 9613 3874 9619
      3873 9630 3873 9635
TIME...MOT...LOC 2135Z 298DEG 16KT 3887 9646

$$

BLAIR
000 
WWUS53 KTOP 262146
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
446 PM CDT SAT JUL 26 2008

KSC061-127-197-262215-
/O.CON.KTOP.SV.W.0239.000000T0000Z-080726T2215Z/
GEARY-WABAUNSEE-MORRIS-
446 PM CDT SAT JUL 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN MORRIS...SOUTHWESTERN WABAUNSEE AND SOUTHEASTERN
GEARY COUNTIES...

AT 443 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE.  THIS
STORM WAS LOCATED NEAR ALTA VISTA...OR 22 MILES SOUTHEAST OF JUNCTION
CITY...MOVING SOUTHEAST AT 18 MPH.

LOCATIONS IMPACTED INCLUDE...
ALTA VISTA NAD RURAL AREAS OF NORTHEASTERN MORRIS AND SOUTHWESTERN 
WABAUNSEE COUNTIES...

LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3887 9658 3891 9651 3887 9613 3874 9619
      3873 9630 3873 9635
TIME...MOT...LOC 2146Z 298DEG 16KT 3885 9647

$$

BLAIR
000 
WWUS53 KTOP 262154
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
454 PM CDT SAT JUL 26 2008

KSC061-262205-
/O.CAN.KTOP.SV.W.0239.000000T0000Z-080726T2215Z/
GEARY-
455 PM CDT SAT JUL 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GEARY COUNTY HAS
BEEN CANCELLED...

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3885 9655 3886 9655 3887 9652 3886 9649
      3887 9649 3887 9613 3874 9619 3873 9630
      3873 9635
TIME...MOT...LOC 2155Z 302DEG 15KT 3883 9644

$$

KSC127-197-262215-
/O.CON.KTOP.SV.W.0239.000000T0000Z-080726T2215Z/
WABAUNSEE-MORRIS-
455 PM CDT SAT JUL 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN MORRIS AND SOUTHWESTERN WABAUNSEE COUNTIES...

AT 453 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE.  THIS
STORM WAS LOCATED 3 MILES SOUTHEAST OF ALTA VISTA...OR 25 MILES
SOUTHEAST OF JUNCTION CITY...MOVING SOUTHEAST AT 17 MPH.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN MORRIS AND SOUTHWESTERN WABAUNSEE
COUNTIES...

LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3885 9655 3886 9655 3887 9652 3886 9649
      3887 9649 3887 9613 3874 9619 3873 9630
      3873 9635
TIME...MOT...LOC 2155Z 302DEG 15KT 3883 9644

$$

BLAIR
000 
WWUS53 KTOP 262214
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
514 PM CDT SAT JUL 26 2008

KSC127-197-262224-
/O.EXP.KTOP.SV.W.0239.000000T0000Z-080726T2215Z/
WABAUNSEE-MORRIS-
514 PM CDT SAT JUL 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORRIS AND
SOUTHWESTERN WABAUNSEE COUNTIES WILL EXPIRE AT 515 PM CDT...

AT 514 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3885 9655 3886 9655 3887 9652 3886 9649
      3887 9649 3887 9613 3874 9619 3873 9630
      3873 9635
TIME...MOT...LOC 2214Z 302DEG 15KT 3879 9635

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:45 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jul 26, 2:45 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
245 PM CDT SAT JUL 26 2008

.DISCUSSION...

EVENING/TONIGHT...WELL-DEFINED SHORTWAVE TROUGH LOCATED OVER
CENTRAL NEBRASKA PER WATER VAPOR IMAGERY WAS PROVIDING LARGE SCALE
ASCENT OVER PORTIONS OF THE CENTRAL PLAINS. AT THE SURFACE...A
WEAK COLD FRONT WAS LOCATED FROM JUST SOUTH OF ICT EAST-
NORTHEASTWARD TO NEAR HYS. THUNDERSTORMS HAVE INITIATED AHEAD OF
THE SHORTWAVE TROUGH AND NORTH OF THE SFC BOUNDARY WHERE ENHANCED
ASCENT WAS PRESENT. THESE AND ADDITIONAL THUNDERSTORMS ARE
ANTICIPATED TO INCREASE IN COVERAGE AND INTENSITY AS THE AFTERNOON
AND EVENING PROGRESS. A FAVORABLE ENVIRONMENT EXISTS FOR THE
DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS. AS OF EARLY THIS
AFTERNOON...MUCAPE VALUES ARE IN EXCESS OF 3500 J/KG ACROSS THE
ENTIRE CWA WITH EFFECTIVE BULK SHEAR AT 30-40 KTS. CONVECTIVE
INHIBITION IS QUICKLY ERODING AND THEREFORE EXPECT FAIRLY RAPID
THUNDERSTORM DEVELOPMENT OVER THE NEXT SEVERAL HOURS. SOME OF
THESE MAY BE LONG-LIVED SUPERCELL STORMS LATE THIS AFTERNOON INTO
THE EVENING WITH SUPPORTIVE CONDITIONS IN PLACE. FOR THIS
REASON...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE CWA
TO ACCOUNT FOR THE POTENTIAL FOR SEVERE STORMS. ALTHOUGH MODEST
LOW LEVEL TURNING IN THE LOWEST 1 KM EXISTS...THE SPEEDS ARE
RATHER ANEMIC WHICH IS CONTRIBUTING TO LOW SRH VALUES. THE MAIN
SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. WITH
FREEZING LEVELS FAIRLY HIGH...LONG-LIVED ROBUST CONVECTION WILL BE
REQUIRED TO GENERATE LONG RESIDENCE TIMES NEEDED FOR LARGE HAIL
PRODUCTION. PW VALUES ARE NEAR 1.75 OWING TO SOME STORMS
PRODUCING HEAVY RAINFALL. LOCALIZED AREAS OF FLOODING ARE POSSIBLE
IF STORMS TRAIN OVER SAME AREAS FOR A MODEST DURATION.
THUNDERSTORMS WILL BEGIN TO WANE OVERNIGHT INTO TOMORROW MORNING.

SUNDAY...MODELS ARE VERY INCONSISTENT TO CONVECTIVE POTENTIAL
TOMORROW AFTERNOON...SO TRENDED CLOSER TO MEAN SOLUTION IN SREF
GUIDANCE...WITH SLIGHT CHANCES ACROSS THE CWA WITH THE BETTER
CHANCES OVER THE NORTHEASTERN SECTIONS. HOWEVER...SUNDAY SETUP IS
HIGHLY DEPENDANT ON EVOLUTION OF EVENING AND OVERNIGHT CONVECTION
WHICH IS UNRESOLVABLE ATTM...WITH THE BEST CHANCES FOR CONVECTION
NEAR RESIDUAL OUTFLOW BOUNDARIES. BLAIR

MON/TUES...NAM GENERATES MCS AND DROPS IT INTO NE KS OVERNIGHT
MONDAY INTO TUESDAY...WHILE GFS DEVELOPS THE COMPLEX IN IOWA.
THINK GFS MAY BE ON TO SOMETHING AS SYNOPTIC FLOW BETTER TO OUR
NORTH...AND SHORTWAVES IN THAT FLOW WOULD DRAW BETTER 850MB FLOW
AND CONVERGENCE NORTHWARD. WILL KEEP SLT CHANCE POPS ACROSS NE
COUNTIES AT THIS TIME FOR OVERNIGHT HOURS. ON TUESDAY...REMNANTS
OF DOLLY LIKELY TO BECOME A PLAYER...ALTHOUGH SOLUTIONS VERY
DIFFERENT. NAM BRINGS A MORE ORGANIZED WAVE INTO THE HIGH
PLAINS...WHILE GFS KEEPS SMALLER CIRCULATION IN THE TX PANHANDLE.
GFS BRINGS ANOTHER FRONT INTO THE NORTHERN COUNTIES BEHIND A
SHORTWAVE TO OUR NORTH...AND WILL GO WITH SLT CHANCE POPS FOR
EITHER SCENARIO ATTM.

WED-SAT...ABOVE AVERAGE UNCERTAINTY CONTINUES IN THIS PERIOD.
LONG RANGE ENSEMBLES SUGGEST NORTHWEST FLOW OVER THE STATE
WEDNESDAY AND THURSDAY...TRANSITIONING TO A BUILDING RIDGE FRIDAY
INTO SATURDAY. TIMING AND STRENGTH OF IMPULSES SLIDING THROUGH THE
NORTHWEST FLOW VARY AND ARE MORE MESOSCALE IN NATURE AND TO BE
CONSIDERED AS EVENTS DRAW CLOSER. HAVE GONE WITH SLT CHANCE POPS
THROUGH THURSDAY...THEN A DRY FORECAST BEYOND. AS SYSTEMS SLIDE
THROUGH THE FLOW COULD SEE SLIGHT COOLING IN THE TEMPS AND HAVE
REFLECTED THIS IN THE GRIDS AS WELL. 67

&&

.AVIATION...

FROM 18Z TAF UPDATE...PATCHY GROUND FOG HAS FULLY MIXED OUT AND
DISSIPATED. WITH ABUNDANT BOUNDARY LAYER MOISTURE IN ITS WAKE
...FEW-BKN MVFR CEILINGS HAVE DEVELOPED ABOVE THE TAF SITES.
EXPECT THE CEILINGS TO PERSIST AND SLOWLY RISE AS DEEPER MIXING
COMMENCES...BUT MAY REMAIN BELOW 3 KFT FOR MOST OF THE DAY. A
WELL-DEFINED SHORTWAVE TROUGH IS EXPECTED TO INITIATE
THUNDERSTORMS ACROSS SOUTHERN NEBRASKA AND NORTHERN KANSAS.
ADDITIONAL STORMS MAY DEVELOP NORTH OF THE FRONTAL BOUNDARY IN
CENTRAL KANSAS. THIS ACTIVITY SHOULD MATURE AND NEAR TAF SITES
EARLY THIS EVENING...AND WILL MONITOR CONVECTIVE EVOLUTION FOR
POSSIBLE TAF AMENDMENTS. SOUTHEAST WINDS AOB 12 KTS ARE EXPECTED
THROUGH THE FORECAST PERIOD. BLAIR

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 26, 1:32 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
132 PM CDT SAT JUL 26 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-271845-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
132 PM CDT SAT JUL 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS
AFTERNOON. SOME OF THESE STORMS MAY BE SEVERE...WITH DAMAGING
WINDS AND LARGE HAIL THE MAIN THREATS. LOCALLY HEAVY RAINFALL IS
ALSO POSSIBLE. THESE STORMS WILL MOVE ACROSS THE AREA THROUGH THE
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE
OUTLOOK AREA SUNDAY MORNING...AND ACROSS MAINLY NORTHEAST AND
EAST CENTRAL KANSAS SUNDAY AFTERNOON. STRONG WINDS AND VERY HEAVY
RAINFALL ARE AGAIN THE PRIMARY THREATS WITH THESE STORMS. THE
CHANCE FOR THUNDERSTORMS THEN RETURNS TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT.

In the hours before

Special weather statement, Jul 26, 4:24 PM CDT, 9 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
424 PM CDT SAT JUL 26 2008

KSZ036>038-262145-
GEARY-MORRIS-WABAUNSEE-
424 PM CDT SAT JUL 26 2008

THROUGH 445 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 13 MPH
ACROSS PORTIONS OF GEARY...WABAUNSEE AND MORRIS COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE ALTA VISTA AND VOLLAND.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 4:22 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa38 min
Jul 26, 5:23 PM CDTSevere Thunderstorm WarningTOPCloud, Republic35 min
Jul 26, 6:13 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie33 min
Jul 26, 6:18 PM CDTSevere Thunderstorm WarningTOPClay, Riley23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.